K.Balachandran
Title
Cited by
Cited by
Year
On generalized continuous maps in topological spaces
K Balachandran, P Sundaram, H Maki
Memoirs of the Faculty of Science- Kochi University(Japan) 12, 5-13, 1991
4031991
Associated topologies of generalized -closed sets and -generalized closed sets
H Maki, R Devi, K Balachandran
Memoirs of the Faculty of Science- Kochi University(Japan) 15, 51-63, 1994
3951994
Generalized -closed sets in topology
H Maki, R Devi, K Balachandran
Bulletin of Fukuoka University of Education-Part III 42 (1), 13-31, 1993
307*1993
Controllability of nonlinear systems in Banach spaces: a survey
K Balachandran, JP Dauer
Journal of Optimization Theory and Applications 115 (1), 7-28, 2002
2402002
On recent developments in the theory of abstract differential equations with fractional derivatives
E Hernández, D O’Regan, K Balachandran
Nonlinear Analysis: Theory, Methods & Applications 73 (10), 3462-3471, 2010
2262010
The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces
K Balachandran, JJ Trujillo
Nonlinear Analysis: Theory, Methods & Applications 72 (12), 4587-4593, 2010
2032010
Existence results for fractional impulsive integrodifferential equations in Banach spaces
K Balachandran, S Kiruthika, JJ Trujillo
Communications in Nonlinear Science and Numerical Simulation 16 (4), 1970-1977, 2011
1972011
Semi-generalized closed maps and generalized semi-closed maps
R Devi, H Maki, K Balachandran
Memoirs of the Faculty of Science, Kochi University(Japan) 14 (1), 41-54, 1993
1711993
Nonlocal Cauchy problem for abstract fractional semilinear evolution equations
K Balachandran, JY Park
Nonlinear Analysis: Theory, Methods & Applications 71 (10), 4471-4475, 2009
1452009
Semi-generalized homeomorphisms and generalized semi-homoeomorphisms in topological spaces
R Devi, K Balachandran, H Maki
Indian Journal of Pure and Applied Mathematics 26, 271-284, 1995
1291995
Controllability of nonlinear systems via fixed-point theorems
K Balachandran, JP Dauer
Journal of Optimization Theory and Applications 53 (3), 345-352, 1987
1281987
Existence of solutions of a delay differential equation with nonlocal condition
K Balachandran, M Chadrasekaran
Indian Journal of Pure and Applied Mathematics 27, 443-450, 1996
1231996
Generalized α-closed maps and α-generalized closed maps
R Devi, K Balachandran, H Maki
Indian Journal of Pure and Applied Mathematics 29 (1), 37-49, 1998
1101998
Semi-generalized continuous maps and semi- spaces
P Sundaram, 牧春夫, K Balachandran
福岡教育大学紀要. 第 3 分冊, 数学・理科・技術編, p33-40, 1991
108*1991
Controllability of nonlinear fractional dynamical systems
K Balachandran, JY Park, JJ Trujillo
Nonlinear Analysis: Theory, Methods & Applications 75 (4), 1919-1926, 2012
1042012
Controllability of fractional integrodifferential systems in Banach spaces
K Balachandran, JY Park
Nonlinear Analysis: Hybrid Systems 3 (4), 363-367, 2009
982009
Existence of solutions of abstract fractional impulsive semilinear evolution equations
K Balachandran, S Kiruthika
Electronic Journal of Qualitative Theory of Differential Equations 4 (2010 …, 2010
972010
Some characterizations of gp-irresolute and gp-continuous maps between topological spaces
I Arokiarani, K Balachandran, J Dontchev
Mem. Fac. Sci. Kochi Univ. Ser. A Math. 20 (1), 93-104, 1999
911999
Existence and uniqueness of mild and strong solutions of a semilinear evolution equation with nonlocal conditions
K Balachandran, S Ilamaran
Indian Journal of Pure and Applied Mathematics 25 (4), 411-418, 1994
831994
Controllability of nonlinear integrodifferential systems in Banach space
K Balachandran, JP Dauer, P Balasubramaniam
Journal of Optimization Theory and Applications 84 (1), 83-91, 1995
821995
The system can't perform the operation now. Try again later.
Articles 1–20